A danger of induction of Brugada syndrome during pill-in-the-pocket therapy for paroxysmal atrial fibrillation

Yoshiyasu Aizawa, Tomohiro Matsuhashi, Toshiaki Sato, Seiji Takatsuki, Keiichi Fukuda

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Rhythm control therapy by sodium channel blockers is widely performed for the treatment of paroxysmal atrial fibrillation. Here, we present a case of acquired Brugada syndrome by pill-in-the-pocket treatment using pilsicainide. It is important that this therapy should be applied only after confirming the drug safety to the patients.

Original languageEnglish
Pages (from-to)139-140
Number of pages2
JournalDrug, Healthcare and Patient Safety
Volume2
Issue number1
DOIs
Publication statusPublished - 2010

Fingerprint

Brugada Syndrome
Atrial Fibrillation
Sodium Channel Blockers
Patient Safety
Therapeutics
Pharmaceutical Preparations
pilsicainide

Keywords

  • Atrial flutter
  • Drug
  • Pilsicainide
  • Rhythm control
  • Sudden death
  • Syncope

ASJC Scopus subject areas

  • Health Policy
  • Pharmacology

Cite this

A danger of induction of Brugada syndrome during pill-in-the-pocket therapy for paroxysmal atrial fibrillation. / Aizawa, Yoshiyasu; Matsuhashi, Tomohiro; Sato, Toshiaki; Takatsuki, Seiji; Fukuda, Keiichi.

In: Drug, Healthcare and Patient Safety, Vol. 2, No. 1, 2010, p. 139-140.

Research output: Contribution to journalArticle

@article{e35116b1cedb4ef9b93f1e1885b2f1d6,
title = "A danger of induction of Brugada syndrome during pill-in-the-pocket therapy for paroxysmal atrial fibrillation",
abstract = "Rhythm control therapy by sodium channel blockers is widely performed for the treatment of paroxysmal atrial fibrillation. Here, we present a case of acquired Brugada syndrome by pill-in-the-pocket treatment using pilsicainide. It is important that this therapy should be applied only after confirming the drug safety to the patients.",
keywords = "Atrial flutter, Drug, Pilsicainide, Rhythm control, Sudden death, Syncope",
author = "Yoshiyasu Aizawa and Tomohiro Matsuhashi and Toshiaki Sato and Seiji Takatsuki and Keiichi Fukuda",
year = "2010",
doi = "10.2147/DHPS.S12491",
language = "English",
volume = "2",
pages = "139--140",
journal = "Drug, Healthcare and Patient Safety",
issn = "1179-1365",
publisher = "Dove Medical Press Limited",
number = "1",

}

TY - JOUR

T1 - A danger of induction of Brugada syndrome during pill-in-the-pocket therapy for paroxysmal atrial fibrillation

AU - Aizawa, Yoshiyasu

AU - Matsuhashi, Tomohiro

AU - Sato, Toshiaki

AU - Takatsuki, Seiji

AU - Fukuda, Keiichi

PY - 2010

Y1 - 2010

N2 - Rhythm control therapy by sodium channel blockers is widely performed for the treatment of paroxysmal atrial fibrillation. Here, we present a case of acquired Brugada syndrome by pill-in-the-pocket treatment using pilsicainide. It is important that this therapy should be applied only after confirming the drug safety to the patients.

AB - Rhythm control therapy by sodium channel blockers is widely performed for the treatment of paroxysmal atrial fibrillation. Here, we present a case of acquired Brugada syndrome by pill-in-the-pocket treatment using pilsicainide. It is important that this therapy should be applied only after confirming the drug safety to the patients.

KW - Atrial flutter

KW - Drug

KW - Pilsicainide

KW - Rhythm control

KW - Sudden death

KW - Syncope

UR - http://www.scopus.com/inward/record.url?scp=77957136410&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77957136410&partnerID=8YFLogxK

U2 - 10.2147/DHPS.S12491

DO - 10.2147/DHPS.S12491

M3 - Article

VL - 2

SP - 139

EP - 140

JO - Drug, Healthcare and Patient Safety

JF - Drug, Healthcare and Patient Safety

SN - 1179-1365

IS - 1

ER -